Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of sleeping pills?

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5113 Questions

default
Posted on Fri, 6 Nov 2015 in Mental Health
Question: is it healthy taking sleeping pills all the time?

can chronic epidytimitis/orchialgia ever heal up?
doctor
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
Taking sleeping pills is very risky in long term

Detailed Answer:
Hello thanks for asking from HCM for your health related queries

I can understand your concern. Taking sleeping pills for long time results in deleterious effects on health. Commonly used sleeping pills are benzodiazepines or z-drugs. These drugs result in dependence and abrupt withdrawal after regular intake result in withdrawal which can occur as restlessness, tremors, insomnia, seizures, confusion to even delirium. So sleeping pills should be used for short periods of time only and that too under a proper supervision of a psychiatrist.

Yes chronic epididymitis can be treated, but treatment runs a long course. Antibiotics (broad spectrum) are given for about 4-6 weeks. With proper treatment symptoms reduce in severity and complete cure occurs. Visit a surgeon for permanent treatment.

Thanks.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Short periods

doctor1 MD

Hello, During an ER visit for high heart rate after using kratom (which is known now to block some potassium channels in the heart thereby prolonging the QT interval) - the EKG showed a QT of 330 and QTc of 460, heart rate at 120. 30 minutes...

doctor1 MD

hi, I have a mild case of cerebral palsy , high cognitive functioning and full functioning of my legs. The only outward sign of the cp is I walk with a slight limp on my left. I have noticed sometimes in stressful situations ie before a...

doctor1 MD

I am not if I have a cold Sore or not. It is not on my lips, but below my lower lip.

doctor1 MD

i went to bathroom dismorning and for the last two days ive been constipated but today i had noticed in my discharge it was odorless and it was clear but had a stringy red blood color in it followed by like a light brown maybe redish looking light color after i wiped what can it be ive been trying to have a baby but nothing yet.. not only that my last period was on the 17 and i am sually 28 days but this month was abnormal for my period so it lasted two days stopped then came back on for a day then stopped completlely what can be the issue?

doctor1 MD

i m 16 years old. i m not sexually active. and my period is extremely irregular, i used to not get it for 3-4 months at a time, and my cycles usually lasted 2-3 days if and when i got it. now, i m having periods that last almost a month. and i ve had 2 giant sized blood clots, bigger than a half dollar coin...i m scared like what s wrong with me ?

doctor1 MD

Hi, been trying to get pregnant for 6mths now got my period this month i always have suffered bad cramping, but this time it was really bad nothing ive ever experienced before my period only lasted 2 days and was light, it normal last at least 3-4 days and heavy the first couple of days. Now im still getting light cramping after my period and being tried could you help me possible put my mind at easy

doctor1 MD

hi im 31 years old an female im a little worried, my period was due on the 11th but it started early hours of the 9th, i bled till the 10th {1 day} then it stopped but i get these little cramps an spot again but not alot of blood just when i wipe a bit of blood there, im normally on time with my periods an they lasy 5 days. i also been gettin constant fuzzy headaches for over a week an half now an feeling faint hot an cold sweats to, an mood swings. what could be causing this please?